| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Evista and Fosomax for postmenoposal and osteoporosis?
Re: Evista and Fosomax for postmenoposal and osteoporosis?
[ Back to Messages
Posted by Beverly
on July 27, 2000 at 10:41:53:
In Reply to: Re: Evista and Fosomax for postmenoposal and osteoporosis? posted by a friend on May 05, 2000 at 05:44:38:
:have been taking fosomax for three years. Just started getting severe headaches, almost every other day. Finally decided it might be the fosomax. Eliminated those for the past seven days. And no more headaches. Think it may be a side effect. (the first for me and it HAS been 3 years. Read up and then make your own decision...doctors are motivated by whichever drug company is advertising to them. It is your body...just say no if you need to.
- fosmax Helen 19:16:48 7/31/00
All times are GMT -7. The time now is 03:10 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!